# SDR DALA2015031902242

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 66,324 hours, 49,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT SEAT 22DE IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND WIRES BROKEN IN THE HARNESS. THE WIRE HARNESS WAS REPLACED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
